JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 92
Trace Inequalities with Applications to Orthogonal Regression and Matrix Nearness Problems

    Authors: I.D. Coope, P.F. Renaud,  
    Keywords: Trace inequalities, stochastic matrices, orthogonal regression, matrix nearness problems.  
    Date Received: 19/02/2009  
    Date Accepted: 17/09/2009  
    Subject Codes:

15A42, 15A45, 15A51, 65F30.

    Editors: Sever S. Dragomir,  

Matrix trace inequalities are finding increased use in many areas such as analysis, where they can be used to generalise several well known classical inequalities, and computational statistics, where they can be applied, for example, to data fitting problems. In this paper we give simple proofs of two useful matrix trace inequalities and provide applications to orthogonal regression and matrix nearness problems.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login